# SDR ASAA201911131306

- Difficulty date: November 9, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,963 hours, 7,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Punctured
- Location: Bs 727j-727k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO COMPARTMENT FLOOR SUPPORT ZEE CHANNEL HAS A PUNCTURE BS 727J - BS 727K. GROUNDED - YES. REPAIRED L/H AFT CARGO COMP. FLOOR SUPPORT ZEE CHANNEL AT STA 727J-STA 727K IAW B737-900 SRM 53-00-53-2R-5 & B737-900 SRM 51-40-02.
